# SDR SWAA2016062253108

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 45,936 hours, 26,652 cycles
- Engine: Cfmint CFM567B22
- Engine time: 15,499 hours, 5,990 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM5670243G22T
- Part serial: 89037
- Condition: Stalled
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, D

## Discrepancy

INFLIGHT SHUTDOWN, AIR TURNBACK NOTICEABLE ENGINE STALL, AUDIBLE, NR 1 WITH ASSOCIATED REDUCTION IN ENGINE INSTRUMENTS.  SUBSEQUENT NR 1 ENGINE OIL FILTER BYPASS LIGHT ON AND WOULD NOT GO OUT.  SHUT NR 1 DOWN AND RETURNED TO DEPARTURE.  R & R NR 1 ENGINE IAW MAINTENANCE.
